# SDR DL72S951491

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, .5 INCH CRACK AT I/B STOP  PAD NR 6 SLAT.  REPAIRED PER MM 57-54-0.
